Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On $ p$-adic congruence of some class functions on a finite group


Author: Harvey I. Blau
Journal: Proc. Amer. Math. Soc. 92 (1984), 485-486
MSC: Primary 20C15; Secondary 20C11, 20C20
MathSciNet review: 760930
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Certain $ p$-adic integer-valued class functions on a finite group are shown to be congruent modulo a suitable power of $ p$. This is applied to prove and extend a result of Plesken on central characters of a $ p$-block with cyclic defect group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C15, 20C11, 20C20

Retrieve articles in all journals with MSC: 20C15, 20C11, 20C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0760930-9
PII: S 0002-9939(1984)0760930-9
Article copyright: © Copyright 1984 American Mathematical Society